- Bayesian Anal.
- Volume 2, Number 1 (2007), 213-219.
On the multimodality of random probability measures
Nonparametric methods for density estimation are examined here. Within a Bayesian setting the construction of an absolutely continuous random probability measure is often required for nonparametric statistical analysis. To achieve this we propose a "partial convexification" procedure of a process, such as the Dirichlet, resulting in a multimodal distribution function with a finite expected number of modes. In agreement with convexity theory results, it is shown that the derived random probability measure admits a density with respect to Lebesgue measure.
Bayesian Anal., Volume 2, Number 1 (2007), 213-219.
First available in Project Euclid: 22 June 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: Database Expansion Item
Kokolakis, George; Kouvaras, George. On the multimodality of random probability measures. Bayesian Anal. 2 (2007), no. 1, 213--219. doi:10.1214/07-BA208. https://projecteuclid.org/euclid.ba/1340390068